Algebras of continuous functions on locally connected compact spaces
Funkcionalʹnyj analiz i ego priloženiâ, Tome 12 (1978) no. 2, pp. 82-83
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1978_12_2_a15,
author = {M. I. Karahanyan},
title = {Algebras of continuous functions on locally connected compact spaces},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {82--83},
year = {1978},
volume = {12},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1978_12_2_a15/}
}
M. I. Karahanyan. Algebras of continuous functions on locally connected compact spaces. Funkcionalʹnyj analiz i ego priloženiâ, Tome 12 (1978) no. 2, pp. 82-83. http://geodesic.mathdoc.fr/item/FAA_1978_12_2_a15/
[1] Chirka E.M., DAN SSSR, 167:1 (1966), 38–40 | MR | Zbl
[2] Gorin E.A., Karakhanyan M.I., Izv. AN Arm. SSR, 11:3 (1976), 237–255 | MR | Zbl
[3] Gorin E.A., Karakhanyan M.P., Tezisy 7-i Vsesoyuzn. topol. konf., Minsk, 1977, 56
[4] Countryman R.S., Pacific J. Math., 20 (1967), 433–448 | DOI | MR | Zbl
[5] Browder A., Introduction to Function Algebras, N.-Y., 1969 | MR
[6] Arenson E.L., Matem. sb., 79 (1969), 217–249 | MR | Zbl
[7] McKissick, Bull. Amer. Math. Soc., 69 (1963), 391–395 | DOI | MR | Zbl
[8] Lindberg J.A., Pacific J. Math., 14 (1964), 559–584 | DOI | MR
[9] Gamelin T., Ravnomernye algebry, Mir, M., 1973 | Zbl